Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform approximation on a real-analytic manifold


Author: Michael Freeman
Journal: Trans. Amer. Math. Soc. 143 (1969), 545-553
MSC: Primary 46.55; Secondary 32.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0248525-3
MathSciNet review: 0248525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 32.00

Retrieve articles in all journals with MSC: 46.55, 32.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0248525-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society